MAUDE Adverse Event Report: LIFE SPINE CENTERLINE MODULAR; INTERVERTEBRAL BODY FUSION DEVICE

LIFE SPINE CENTERLINE MODULAR; INTERVERTEBRAL BODY FUSION DEVICE
Model Number 165-001
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
During a revision is was noted that qty 2 modular heads disassembled insitu.
 
Additional Manufacturer Narrative
Based on the description of the events and the returned parts, it can be hypothesized that the root cause of the issue was improper fitment between the tulip head and taper lock.However this failure did not cause the revised surgery, additional levels were being added to the contruct.

Brand Name
CENTERLINE MODULAR
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE
Manufacturer (Section D)
LIFE SPINE
13951 quality drive
huntley IL 60142
Manufacturer (Section G)
LIFE SPINE
13951 quality drive
huntley IL 60142
Manufacturer Contact
angela batker
13951 quality drive
huntley 60142
8478846117
MDR Report Key19964984
Report Number3004499989-2024-00007
Device Sequence Number21035189
Product Code NKB
UDI-Device Identifier00190837076436
UDI-Public(01)00190837076436(10)JI76
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K183430
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number165-001
Device Lot NumberJI76
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/09/2024
Initial Report FDA Received Date08/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexFemale